An algorithm for finding input-output constrained convex sets in an acyclic digraph. / Gutin, G.; Johnstone, A.; Reddington, J.; Scott, E.; Yeo, A.

In: Journal of Discrete Algorithms, Vol. 13, 05.2012, p. 47-58.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)47-58
Number of pages12
JournalJournal of Discrete Algorithms
Early online date23 Feb 2012
Publication statusPublished - May 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4532381